How Long Will My Testicular Pain Last from Propecia?

I’m a 24 year old male. I’ve been using Propecia for about 40 days and just started getting testicular pain. Everything functions as normal, but I have pains and my libido seems down about 30%, although it could just be from the pain. I can deal with some libido loss as I really want to keep my hair. It’s unlikely to be caused by anything else. Will symptoms likely fade and how long should I wait before discontinuing treatment? Also, I take the generic, Finpecia 1mg.

Block Quote

Testicular pain can be a serious medical emergency. Before dismissing it on a side effect of a medication please contact your doctor or get yourself to the nearest emergency department. This is not a place to get a diagnosis for your testicular pain issue or self treat a potentially serious medical issue.

In the last 10+ years I remember only two of my patients who had testicular discomfort (not pain) reported as a possible side effect from Propecia, and both of them found that their symptom was gone (best of my memory) in less than a month.

Tags: testicle pain, propecia, finasteride, hairloss, hair loss

1 thought on “How Long Will My Testicular Pain Last from Propecia?

  1. Two patients in the last 10 years huh. I had the same symptoms and decided to stop taking the drug after a year trial.

    I think the doctor heard my side effects but he did look quite busy counting his money.

Leave a Reply

Your email address will not be published. Required fields are marked *